# SDR 02305320

- Difficulty date: November 1, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During preflight inspection, the crew reported that the fwd. cabin emergency exit light was inoperative.  Maintenance personnelremoved and replaced the lamp in the forward cabin emergency exit light.  An operational check was satisfactory and the aircraft was returned to service.
